# SDR SWAA2019031930781

- Difficulty date: February 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126631
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR SURROUND AFT SHIELD ON UPPER AND LOWER SURFACE CORRODED BETWEEN BS 492 TO BS 500A, RBL 24.  R&R SHIELD IAW SRM & DWG.
